Sorry - this product is no longer available

DISCONTINUED
Alka Seltzer Plus Cold and Cough LiquiGels 20/Ct

922-99912-Alka Seltzer Plus Cold and Cough LiquiGels 20/Ct
SKU: 922-99912
$9.25

Alka Seltzer Plus Cold and Cough Liquid Gels – Temporarily relieves symptoms related to a cold or flu.

ES: Alka Seltzer Plus Geles líquidos para Resfriado y tos 20/Ct



922-99912 ACTIVE INGREDIENTS: Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg

922-99912 INACTIVE INGREDIENTS: FD and C Blue no. 1, D and C Red no. 33, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide

922-10618